Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 1  


On the 60th birthday of Boris Vasil'evich Pal'tsev
3
On a quasidiagonalizability criterion for real matrices
Kh. D. Ikramov
6
A method for solving the multiparameter eigenvalue problem for certain systems of differential equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
21
Improved stability of a method for computing the coefficients of an absolutely convergent series approximating a functional integral
A. V. Glasko
30
Bounds for the principal and stiff components based on the integral performance criterion for dichotomy
S. K. Godunov, Yu. M. Nechepurenko
35
Optimization of systems of canonical hyperbolic equations with smooth bounded controls
A. V. Burdukovskaya, O. V. Vasiliev
43
Asymptotics of the solution to a linear singularly perturbed optimal control problem with phase constraints
A. I. Kalinin
54
A regularized two-step projection method for constrained minimization problems
V. G. Malinov
65
Complexity bounds for a combined relaxation method
I. V. Konnov
72
Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks
D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov
82
Method of asymptotic perturbations of a fundamental solution and calculation of integrals containing Bessel functions of arbitrary integer orders
V. I. Selin
91
Numerical determination of the Titchmarsh–Weyl $m$-coefficient
N. A. Gordon, J. P. Killingbeck, M. Witwit
112
Steplike contrast structures for a singularly perturbed elliptic equation in an annulus
A. B. Vasil'eva, O. E. Omel'chenko
122
Oscillations in rotating stratified fluid excited by a plane traveling wave at the bottom
L. V. Perova, Yu. D. Pletner, A. G. Sveshnikov
136
One approach to the problem of elastic moderation of neutrons from a monoenergetic isotropic point source in a homogeneous medium
A. P. Platonov
144
On algorithms implementing the particles method on unstructured grids
G. I. Dudnikova, D. V. Romanov, M. P. Fedoruk
153
Optimization methods for linear and monotone correction in the algebraic approach to the recognition problem
K. V. Vorontsov
166
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021